# SDR AALA201803279026

- Difficulty date: March 26, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 37,958 hours, 17,742 cycles
- System (JASC): 5240 · Service Doors
- Part: Pawl
- Condition: Dirty
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE ARM LEVER WAS STIFF TO MOVE.  MAINTENANCE INSPECTED THE DOOR AREA. FOUND DEBRIS IN AND AROUND THE PAWLS, CLEANED AND LUBRICATED AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
